Systems of ordinary differential equations with explicit periodic dependence on the argument
Doklady Akademii Nauk, Tome 132 (1960) no. 1, pp. 67-70
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_132_1_a15,
author = {{\CYRA}. {\CYRA}. Sharshanov},
title = {Systems of ordinary differential equations with explicit periodic dependence on the argument},
journal = {Doklady Akademii Nauk},
pages = {67--70},
year = {1960},
volume = {132},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_132_1_a15/}
}
А. А. Sharshanov. Systems of ordinary differential equations with explicit periodic dependence on the argument. Doklady Akademii Nauk, Tome 132 (1960) no. 1, pp. 67-70. http://geodesic.mathdoc.fr/item/DAN_1960_132_1_a15/